Results on existence for generalized \(nD\) Navier-Stokes equations. (English) Zbl 1440.35250

Summary: In this paper we consider a class of \(nD\) Navier-Stokes equations of Kirchhoff type and prove the global existence of solutions by using a new approach introduced in [R. Jday et al., Rocky Mt. J. Math. 49, No. 5, 1595–1615 (2019; Zbl 1428.35296)].


35Q30 Navier-Stokes equations
76D05 Navier-Stokes equations for incompressible viscous fluids
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
35B65 Smoothness and regularity of solutions to PDEs
35K55 Nonlinear parabolic equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence


Zbl 1428.35296
Full Text: DOI


[1] Jawadi A., Boutyour H., Cadou J.M., Asymptotic numerical method for steady flow of power-law fluids, J. Non-Newton. Fluid Mech., 2013, 202, 22-31.
[2] Van De Vosse F.N., Segal A., Van Steenhoven A. A., Janssen J.D., A finite element approximation of the unsteady twodimensional Navier-Stokes equations, Internat. J. Numer. Methods Fluids, 1986, 6(7), 427-443. · Zbl 0613.76025
[3] Jday R., Zennir Kh., Georgiev S.G., Existence and smoothness for new class of n-dimentional Navier-Stokes equations, Rocky Mountain J. Math., 2019, 49(5), 1595-1615. · Zbl 1428.35296
[4] Higueras I., Happenhofer N., KochO., Kupka F., Optimized strong stability preserving IMEX Runge-Kutta methods, J. Comput. Appl. Math., 2014, 272, 116-140. · Zbl 1294.65076
[5] Hokpunna A., Manhart M., Compact fourth-order finite-volume method for numerical solutions of Navier-Stokes equations on staggered grids, J. Comput. Phys., 2010, 229(20), 7545-7570. · Zbl 1425.76164
[6] Jamal M., Braikat B., Boutmir S., Damil N., Potier-Ferry M., A high order implicit algorithm for solving instationary non-linear problems, Comput. Mech., 2002, 28(5), 375-380. · Zbl 1006.65089
[7] Grote M.J., Mitkova T., High-order explicit local time-stepping methods for damped wave equations, J. Comput. Appl.Math., 2013, 239, 270-289. · Zbl 1255.65174
[8] Kirchhoff G., Vorlesungen uber Mechanik, 3rd ed., Teubner, Leipzig, 1983. · JFM 08.0542.01
[9] Zennir Kh., General decay of solutions for damped wave equation of Kirchhoff type with density in ℝ_n, Ann. Univ. Ferrara, 2015, 61, 381-394. · Zbl 1336.35074
[10] Aggoune W., Zahrouni H., Potier-Ferry M., High-order prediction-correction algorithms for unilateral contact problems, J. Comput. Appl. Math., 2004, 168(1-2), 1-9. · Zbl 1107.74336
[11] Baguet S., Cochelin B., On the behaviour of the ANM continuation in the presence of bifurcations, Comm. Numer. Methods Engrg., 2003, 19(6), 459-471. · Zbl 1022.65062
[12] Ben´itez M., Berm´udez A., Pure Lagrangian and non-Lagrangian finite element methods for the numerical solution of Navier-Stokes equations, Appl. Numer. Math., 2015, 95, 62-81. · Zbl 1320.76060
[13] Fafard M., Henchi K., Gendron G., Ammar S., Application of an asymptotic method to transient dynamic problems, J. Sound Vib., 1997, 208(1), 73-99.
[14] Cadou J.M., Potier-Ferry M., Cochelin B., Damil N., ANM for stationary Navier-Stokes equations and with Petrov-Galerkin formulation, Internat. J. Numer. Methods Engrg., 2001, 50(4), 825-845. · Zbl 1013.76046
[15] Castillo E., Codina R., Stabilized stress-velocity-pressure finite element formulations of the Navier-Stokes problem for fluids with non-linear viscosity, Comput. Methods Appl. Mech. Engrg., 2014, 279, 554-578. · Zbl 1423.76216
[16] Bogaers A.E.J., Kok S., Reddy B.D., Franz T., Quasi-Newton methods for implicit black-box FSI coupling, Comput. Methods Appl. Mech. Engrg., 2014, 279, 113-132. · Zbl 1423.74259
[17] Girault G., Guevel Y., Cadou J.M., An algorithm for the computation of multiple Hopf bifurcation points based on Padé approximants, Internat. J. Numer. Methods Fluids, 2012, 68(9), 1189-1206. · Zbl 1426.76263
[18] Guevel Y., Boutyour H., Cadou J.M., Automatic detection and branch switching methods for steady bifurcation in fluid mechanics, J. Comput. Phys., 2011, 230(9), 3614-3629. · Zbl 1316.76071
[19] Kazemi-Kamyab V., van Zuijlen A.H., Bijl H., Analysis and application of high order implicit Runge-Kutta schemes for unsteady conjugate heat transfer: A strongly-coupled approach, J. Comput. Phys., 2014, 272, 471-486. · Zbl 1349.76617
[20] Najah A., Cochelin B., Damil N., Potier-Ferry M., A critical review of asymptotic numerical methods, Arch. Comput. Methods Eng., 1998, 5(1), 31-50.
[21] Verstappen R., Wissink J.G., Cazemier W., Veldman A.E.P., Direct numerical simulations of turbulent flow in a driven cavity, Future Gener. Comput. Syst., 1994, 10(2-3), 345-350.
[22] Xiang T., Yuan R., A class of expansive type Krasnoselskii fixed point theorem, Nonlinear Analysis, 2009, 71(7-8), 3229-3239. · Zbl 1185.37044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.